# SDR DL757000241

- Difficulty date: January 31, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635DL
- Make and model: Boeing 757232
- Aircraft serial: 23762
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bushing
- Condition: Corroded
- Location: Nr 1 Pylon
- Component: 311N3710901
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON UPPER LINK (P/N 311N3710-901) FOUND CORROSION IN     LOWER BUSHING.  AFTER REMOVAL OF DAMAGE, BUSHING WAS WORN BEYOND LIMITS.  NEW BUSHING INSTALLED (P/N 310N3026-15).  NO DAMAGE FOUND IN BORE OR UPPER LINK.  DAMAGE WAS ISOLATED TO BUSHING ONLY.
